T Nation

Terrible Peptide Reaction...PLEASE HELP


#1


I need your help....has anyone ever experienced the following reaction or know anyone that has??

Three months ago I pinned HGH frag #176-191 all around my bellybutton and within a week, the fat/tissue was swollen and almost hard to the touch. I never had a fever nor did the area turn red, burn or itch so therefore the doc said "no infection". Recently someone suggested that I try a therapeutic ultrasound machine along with the graston technique. I am seeing a chiropractor and he is treating me with these techniques every other day...in hopes to break up the tissue so my body will naturally absorb it.

I have seen the following doctors - general surgeon, doctor, plastic surgeon, and dermatologist so far without any answers. I have also been on Keflex, and am about to start my 2nd round of Prednisone. The Prednisone has softned the hard tissue but the dougnut shape is still there. If anyone knows what this is and how it can be treated please let me know. I really am desperate to get this issue fixed ASAP.

Thank you.


#2

Anyone???


#3

I don't have exerpience with the peptide you used, but I have used ghrp 6 with ghrh and noticed extra water retention while pinning sub-q near my navel. I switced to quads and within 10 days the water around my waistline left. I assume you have your diet in check and understand water manipulation. I hope this helps, but I fear it may not. I guess this is more of a bump to the thread. Hopefully more experianced members can help.....


#4

I'm reaching here, but you might want to check liver clearance issues.

The tissues around your naval supposedly absorb injectables more easily than fatty tissues and dump it directly to the liver without letting it into the blood stream (this is generalzation, as some of it does go to blood, but for practical purposes, I have read it is mostly to liver).

If your liver isn't processing properly, it may be getting "backed up"? I have no idea if this makes any sort of physiological sense, but may be worth looking into. Have you had bloodwork with liver markers?


#5

Sorry for the delay...thank you for your response! I had my diet in check when the photo was taken. Yes sir...I understand water manipulation but this is unfortunately an issue w/ the filler/peptide being stuck in the fat/stomach tissue. It sure seems like after 3 mths I would have seen some sort of change to the shape...


#6

Anything makes since at this point!! I will look into this. I go back to the dermatologist in about a week to see if there is any change after 2nd round of Prednisone and will ask her about it. If the liver is being affected I need to know! Thank you :slight_smile: